Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On commutators of singular integrals and bilinear singular integrals
HTML articles powered by AMS MathViewer

by R. R. Coifman and Yves Meyer PDF
Trans. Amer. Math. Soc. 212 (1975), 315-331 Request permission

Abstract:

${L^p}$ estimates for multilinear singular integrals generalizing Calderón’s commutator integral are obtained. The methods introduced involve Fourier and Mellin analysis.
References
  • B. Bajšanski and R. Coifman, On singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 1–17. MR 0238129
  • —, Pointwise estimates for commutator singular integrals (to appear).
  • A.-P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092–1099. MR 177312, DOI 10.1073/pnas.53.5.1092
  • A.-P. Calderón, Algebras of singular integral operators, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 18–55. MR 0394309
  • Calixto P. Calderón, On commutators of singular integrals (to appear).
  • R. R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 2838–2839. MR 303226, DOI 10.1073/pnas.69.10.2838
  • —, Characterizations of Fourier transforms of Hardy Spaces (to appear).
  • C. Fefferman and E. M. Stein, $H^{p}$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193. MR 447953, DOI 10.1007/BF02392215
  • Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A40, 44A15
  • Retrieve articles in all journals with MSC: 42A40, 44A15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 212 (1975), 315-331
  • MSC: Primary 42A40; Secondary 44A15
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0380244-8
  • MathSciNet review: 0380244